Alert archive / California / Gale Warnings in 2010
Gale Warning 118, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jun 14, 2010, 8:41 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2010, 8:41 PM PDT (03:41 UTC)
- Expired
- Jun 15, 2010, 3:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
071 WHUS76 KEKA 150341 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 PM PDT MON JUN 14 2010 $$ PZZ450-151145- /O.UPG.KEKA.SI.Y.0089.000000T0000Z-100616T1500Z/ /O.NEW.KEKA.GL.W.0118.100615T0341Z-100615T1000Z/ /O.CON.KEKA.SE.W.0067.000000T0000Z-100616T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 841 PM PDT MON JUN 14 2010 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT. NORTH WINDS AND STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH TUESDAY...WITH GALE FORCE GUSTS EXPECTED NEAR POINT SAINT GEORGE AND NORTH OF CAPE MENDOCINO. WINDS AND SEAS WILL BEGIN TO LOWER ON WEDNESDAY AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-151145- /O.UPG.KEKA.SI.Y.0089.000000T0000Z-100618T0600Z/ /O.EXB.KEKA.GL.W.0117.000000T0000Z-100615T1000Z/ /O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 841 PM PDT MON JUN 14 2010 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. NORTH WINDS AND STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH TUESDAY...WITH GALE FORCE GUSTS EXPECTED NEAR PUNTA GORDA AND POINT ARENA. WINDS AND SEAS WILL BEGIN TO LOWER ON WEDNESDAY AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-151145- /O.CON.KEKA.GL.W.0117.000000T0000Z-100616T0700Z/ /O.CON.KEKA.SE.W.0067.000000T0000Z-100616T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 841 PM PDT MON JUN 14 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT. NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH THROUGH TUESDAY EVENING. WINDS AND SEAS WILL BEGIN TO LOWER ON WEDNESDAY AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE CONDITIONS IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-151145- /O.CON.KEKA.GL.W.0117.000000T0000Z-100616T1600Z/ /O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 PM PDT MON JUN 14 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY. NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH THROUGH WEDNESDAY MORNING. WINDS AND SEAS WILL BEGIN TO LOWER ON WEDNESDAY AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE CONDITIONS IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
1 follow-up statement
455 WHUS76 KEKA 151013 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 AM PDT TUE JUN 15 2010 PZZ455-152230- /O.EXP.KEKA.GL.W.0117.000000T0000Z-100615T1000Z/ /O.NEW.KEKA.GL.W.0119.100615T1013Z-100616T0700Z/ /O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 313 AM PDT TUE JUN 15 2010 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. NORTHERLY GALES AND STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH THIS EVENING...WITH THE HIGHEST WINDS EXPECTED NEAR PUNTA GORDA AND POINT ARENA. WINDS AND SEAS WILL BEGIN TO LOWER EARLY WEDNESDAY MORNING AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-152230- /O.EXP.KEKA.GL.W.0118.000000T0000Z-100615T1000Z/ /O.NEW.KEKA.SI.Y.0090.100615T1013Z-100616T1000Z/ /O.CON.KEKA.SE.W.0067.000000T0000Z-100616T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 313 AM PDT TUE JUN 15 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. NORTH WINDS AND STEEP SHORT PERIOD SEAS WILL CONTINUE THROUGH THIS EVENING...WITH OCCASIONAL GALE FORCE GUSTS EXPECTED NEAR POINT SAINT GEORGE AND NORTH OF CAPE MENDOCINO. WINDS AND SEAS WILL BEGIN TO LOWER EARLY WEDNESDAY MORNING AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-152230- /O.CON.KEKA.GL.W.0117.000000T0000Z-100616T0700Z/ /O.CON.KEKA.SE.W.0067.000000T0000Z-100616T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 313 AM PDT TUE JUN 15 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH THIS EVENING. WINDS AND SEAS WILL BEGIN TO LOWER ON WEDNESDAY AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE CONDITIONS IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-152230- /O.CON.KEKA.GL.W.0117.000000T0000Z-100616T1600Z/ /O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 AM PDT TUE JUN 15 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT WEDNESDAY. NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THROUGH WEDNESDAY MORNING. WINDS AND SEAS WILL BEGIN TO LOWER WEDNESDAY AFTERNOON AS THE PRESSURE GRADIENT WEAKENS. A RETURN TO NEAR-GALE CONDITIONS IS EXPECTED THURSDAY AFTERNOON INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 14, 6:39 PM PDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 14, 6:39 PM PDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 639 PM PDT MON JUN 14 2010 .SYNOPSIS...MAINLY DRY WEATHER WILL CONTINUE THROUGH TUESDAY. TEMPERATURES WILL GRADUALLY COOL THROUGH WEDNESDAY...WITH INTERVALS OF LOW CLOUDINESS AND FOG ALONG THE COAST. && .UPDATE...MINOR UPDATE TO REMOVE MENTION OF THUNDERSTORMS ACROSS INTERIOR LOCATIONS AND BUMP UP WINDS ALONG THE REDWOOD COAST. WEAK SHORTWAVE HAS PASSED TO OUR NORTH AND EAST...SO DESPITE AMPLE INSTABILITY...THE LIFT IS NO LONGER AVAILABLE TO GENERATE CONVECTION THIS EVENING. A TIGHT PRESSURE GRADIENT IS CAUSING WINDS TO GUST A LITTLE HIGHER THAN PREVIOUSLY THOUGHT...ESPECIALLY NEAR CRESCENT CITY. WINDS WILL GUST TO NEAR 40 MPH THROUGH SUNSET...THEN DECREASE AS EXPECTED. OTHERWISE FORECAST IS IN GREAT SHAPE WITH NO ADDITIONAL UPDATES ANTICIPATED. JCA && .PREV DISCUSSION... /ISSUED 210 PM PDT MON JUN 14 2010/ .DISCUSSION...MAIN FORECAST CHALLENGES ARE CONVECTIVE CHANCES...STRATUS...AND TEMPERATURES IN THE SHORT TERM. AFTERNOON SURFACE ANALYSIS DEPICTS TIGHTENING PRESSURE GRADIENT ACROSS THE FORECAST AREA THIS AFTERNOON...BRINGING TYPICAL NORTHERLY GALES OVER THE WATERS...STRATUS ALONG THE REDWOOD COAST...AND WARM TEMPERATURES INLAND. ALOFT...ELONGATED VORT MAX IS CURRENTLY PUSHING OVER NORTHERN CA PER WATER VAPOR IMAGERY...WHILE MAIN UPPER LOW IS PUSHING SOUTH ALONG THE COAST OF BRITISH COLUMBIA. LATEST SPC MESOANALYSIS SHOWS PLENTY OF INSTABILITY FOR CONVECTION INLAND ACROSS THE TRINITY ALPS AND YOLLA BOLLYS WITH 500 TO 1000 J/KG IN PLACE. DEEP LAYER SHEAR ALSO SUFFICIENT TO SUSTAIN CONVECTION...HOWEVER...AIRMASS REMAINS VERY DRY...AND WE HAVE SEEN LITTLE CU DEVELOPMENT THIS AFTERNOON. WILL KEEP SMALL POPS IN GRIDS FOR THIS EVENING AS POSSIBILITY REMAINS FOR ISOLATED THUNDERSTORMS ACROSS THE HIGHER TERRAIN. STRATUS IS MORE WIDESPREAD ON LAND TODAY THAN YESTERDAY AT THIS TIME...HOWEVER STRATUS INTRUSION OVER WATER IS SMALLER IN SIZE. SHOULD STILL SEE EXPANDING AND REDEVELOPING OF STRATUS THIS EVENING AND TONIGHT...AS AIRMASS REMAINS VIRTUALLY UNCHANGED. TOMORROW...AS UPPER LOW APPROACHES AND TROUGH ALOFT SHARPENS...AIRMASS WILL BEGIN TO COOL RAPIDLY. SHOULD SEE STRONG LIFT WITH THIS COLD FROPA AND UPPER TROUGH MOVING OVERHEAD TUESDAY. HOWEVER...WITH CONTINUED DRY AIRMASS AND NO AVAILABLE MOISTURE SOURCE PER UNFAVORABLE FETCH...WILL KEEP FORECAST DRY ATTM. WILL MONITOR FOR POSSIBLE SHOWER DEVELOPMENT TUESDAY AFTERNOON HOWEVER. TEMPS FALL TO NEAR ZERO CELSIUS AT H85 BY 06Z WED AS TROUGH SWINGS TO THE EAST. EXTENDED MODELS MAINTAIN WEAK TROUGH REGIME THROUGH THE WEEK...WITH SEASONABLE COOL AIRMASS IN PLACE. MOISTURE SOURCE FOR SHORT WAVES REMAINS MISSING AS LOW LEVEL SOUTHERLY FETCH NEVER DEVELOPS...SO POPS WERE KEPT NEAR CLIMO THROUGH THE EXTENDED FORECAST. HENRY && .AVIATION...00Z TUESDAY TO 00Z WEDNESDAY...DEEP STRATUS DECK EXTENDED WELL INTO THE WESTERN HALF OF THE FORECAST AREA OVERNIGHT...AND HAS NOW SCATTERED OUT IN MOST LOCATIONS UNDER DAYTIME HEATING. THE LAST REMNANTS LINGER OVER THE REDWOOD COAST ZONE SOUTH OF CRESCENT CITY AND DOWN THE EEL RIVER VALLEY...AND THESE ARE EXPECTED TO SCATTER AS HEATING CONTINUES AND STRONG NNW FLOW OVER THE WATERS BEGINS TO PUSH ONSHORE. THIS WILL PRODUCE VFR CONDITIONS ACROSS ALL AREAS FOR A FEW HOURS DURING THE LATE AFTERNOON AND EARLY EVENING. GOING WITH A PERSISTENCE FORECAST...EXPECT THE MARINE LAYER TO REFORM ALONG BOTH COASTS OVERNIGHT....AGAIN PROCEEDING WELL INLAND THROUGH THE COASTAL VALLEYS. CIGS ARE EXPECTED TO BE LOW MVFR BY EARLY MORNING IN AREAS AFFECTED BY STRATUS...WITH VSBY HIGH MVFR TO VFR. CMC && .MARINE...FORECAST CONTINUES WITH VERY LITTLE CHANGE...AS HIGH PRESSURE OVER THE NORTHEAST PACIFIC INTERACTS WITH A THERMAL TROUGH OVER INTERIOR CALIFORNIA...PRODUCING STRONG NORTH WINDS AND STEEP SHORT PERIOD SEAS THROUGH TUESDAY. SEAS HAVE RISEN TO NEAR 12 FEET AT 8-9 SECONDS AT THE SAINT GEORGES BUOY...AND TO NEAR 15 FT AT 11-12 SECONDS NEAR CAPE MENDOCINO AND THE POINT ARENA BUOY. THIS HAZARDOUS WIND AND SEAS CONDITION WILL CONTINUE THROUGH TUESDAY NIGHT. AT THAT POINT AN UPPER LEVEL TROUGH WILL CAUSE THE SURFACE PRESSURE GRADIENT TO WEAKEN SO THAT WINDS DIMINISH TO ADVISORY LEVEL...BUT THE FLOW WILL REMAIN NORTHERLY. THIS WILL PERSIST THROUGH EARLY THURSDAY...BUT THE GRADIENT WILL BEGIN TO STRENGTHEN AGAIN WITH NEAR-GALE CONDITIONS OVER THE OUTER LATE THURSDAY INTO THE WEEKEND. CMC && .EKA WATCHES/WARNINGS/ADVISORIES... HAZARDOUS SEAS WARNINGS PZZ450-455-470-475. GALE WARNINGS PZZ470-475. SMALL CRAFT ADVISORY FOR WINDS PZZ450-455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 14, 6:59 PM PDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 659 PM PDT MON JUN 14 2010 CAZ001>004-076-160200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 659 PM PDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:13 AM PDT | Gale Warning | EKA | 24 hr | |
| Jun 15, 3:13 AM PDT | Small Craft Advisory for Winds | EKA | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.